# SDR DL733982391

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 18-27
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND EMERGENCY PATH LIGHTS FROM ROWS 18 TO 27 INOP.  REPLACED POWER SUPPLY AT BATTERY PACK M1136.  ALL LIGHTS OPERATE NORMAL.
